# SDR REXA2017050600585

- Difficulty date: May 6, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 21,611 hours, 13,926 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-865
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AISLE SEAT TRACK HAS CORROSION BETWEEN BS 847 AND 865.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-02, SRM 51-40-11, SRM 51-23-00, AND AMM 53-00-49.
